... side effects... Has anyone ever had any problems with weakness in there legs to where they made them fall down? I felt like my legs were like jello for a brief moment, it was horrible. On top of that the tingling in my feet and swelling in my hands and feet. My doctor told me their was going to be some side effects like weight gain, don't need it but would rather have a few extra pounds than a migraine. That is just the beginning of some of my symptoms I can't tolerate. Only thing I know to do is to go to the Doctor first thing in the morning to see if he can help me cause I can't keep falling down. And the bruising needs to go cause I look like I've been beat, just in these few days.
Bruising is one of those adverse side effects. I hope you have been switched to a different med for that reason alone. And, you are correct that falling down can cause other more dangerous accidents... like hitting your head and passing out.
My apologies for not seeing your post sooner. How are you doing at this point?
I was on Depakote... 1000 mg for 2 years. During that time my hands were shaking,my feet and legs were swollen as well as my face.My memory was gone it was like I had Altzhimers.I am now on 125 mg of Lamictal and most of the side effects from Depakote have gone away.
I hope this was helpful to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jun 2010 • 1 answer
Updated 26 Jun 2012 • 2 answers
Updated 26 Sep 2016 • 2 answers
Updated 21 Feb 2015 • 3 answers
Updated 28 Mar 2015 • 4 answers